MAUDE Adverse Event Report: MEDTRONIC MEXICO PACIFIC XTREME; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

MEDTRONIC MEXICO PACIFIC XTREME; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number PCU070200130
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 11/27/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Physician employed the use of a pacific xtreme pta balloon catheter with a non-mdt inflation device for the treatment of a 100% stenosed fibrous/plaque lesion in the mid-proximal superficial femoral artery (sfa).Lesion was slightly calcified.Vessel slightly tortuous.Ifu was followed.Device prepped without issue.It was reported that a circumferential/radial balloon burst occurred at an inflation pressure of 8-9atms.One inflation was applied to the balloon previous to burst.The device did pass through a previously deployed stent, but no resistance was encountered / no excessive force required.A part of the balloon ruptured off the catheter and became lodged within the mid-sfa.A 10mm snare device was used to retrieve the ruptured balloon (all fragments retrieved).No patient injury was reported.

Brand Name
PACIFIC XTREME
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
MEDTRONIC MEXICO
avenida paseo del cucapah #105
parque industrial el lago
tijuana,bc 22570
MX  22570
MDR Report Key7127035
Report Number9612164-2017-01998
Device Sequence Number1260569
Product Code LIT
UDI-Device Identifier08033477058320
UDI-Public08033477058320
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K103464
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue NumberPCU070200130
Device Lot Number213333749
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2017
Initial Report FDA Received Date12/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;